Separate names with a comma.
Discussion in 'Dieting / Supplement Discussion' started by rookie belt, Mar 8, 2012.
I did, it smelled like fish only I guess.
do u get any rashes from it? if i take fish oil pills like over 1000mg in a day i will get a single hive in random spots. i eat salmon and other fish regularly and don't have these effects. and lower amounts of fish oil i don't react too. my father is highly allergic to shellfish so im wondering if you have any allergies you don't know about?
i use flaxseed oil in my shakes and have no issues with it. just seems to be fish oil tablets that do me in.
if it didn't make you cringe, then they're fine. as described in the FAQ "it'll taste like licking the bottom of a garbage dumpster in new york city."
i've heard about possible side effects coming from the coating of the pill, though that's only hear-say.
I agree with.
I took some fish oil talets fro my friend His was soft gels, the coating was really soft i could break it easily. The ones I had were hard coating. Really hard. I thought that might what have caused it but it felt unlikely. Hmmmm.
Oddly enough I'm having the opposite reaction to the fish oil I'm taking. I've been taking it at night with my dinner and I can't sleep. It's like my brain has been turned on full. Not that jittery caffeine feel. But it's like" yeah, let's do this!".
I'm experiencing the same things. I started talking fish oil a few days ago and am so sleepy. It's a reputable brand purchased at a pharmacy.
I thought worthy of a bump & I will read through all the posts now.
Please update your experience. Did your friends fish oil caps also make you tired?
Would be interesting if the thick enteric coating is the cause...
fish oil is shit and its never done anything for me except helped my bowels
coming from a guy who has fibromyglia